Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Zoloft And Sweating?


  • Please log in to reply
13 replies to this topic

#1 magenta_miss

magenta_miss

    Just Registered

  • Just Registered
  • 2 posts

Posted 31 March 2009 - 02:57 AM

Does anybody suffer from increased sweating while taking Zoloft?
~magenta~

#2 Isabeau

Isabeau

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,570 posts
  • Location:Australia

Posted 31 March 2009 - 04:02 AM

:hearts:

I can rememberr getting this from that medication but for me it seems to happen with most meds until they are in my system and working right.

Isabeau :flowers:

IS-A-BOW
© AJ

We're our own dragons as well as our own heroes,
and we have to rescue ourselves from ourselves.

#3 Blue Butterfly

Blue Butterfly

    Junior Member

  • Junior Member
  • PipPip
  • 138 posts
  • Gender:Female
  • Location:South Africa

Posted 31 March 2009 - 06:13 AM

Hi there! I've always had excessive sweating problems from being on Prozac but now I am on 100mg of Zoloft and I'm sweating buckets! I only started taking them about a week ago so I'm holding thumbs that my body will adjust and the sweating will improve. If not I'll just use an extra strength deodrant or get botox injections in my pits! :wink:
Hope it improves! :hearts:
Kat

#4 John_in_SF

John_in_SF

    Junior Member

  • Junior Member
  • PipPip
  • 125 posts
  • Location:San Francisco, California

Posted 31 March 2009 - 10:32 AM

My absolute worst sweating problems came from Zoloft. I get them on other meds, too, but not as bad.

#5 magenta_miss

magenta_miss

    Just Registered

  • Just Registered
  • 2 posts

Posted 02 April 2009 - 06:26 AM

Hi there! I've always had excessive sweating problems from being on Prozac but now I am on 100mg of Zoloft and I'm sweating buckets! I only started taking them about a week ago so I'm holding thumbs that my body will adjust and the sweating will improve. If not I'll just use an extra strength deodrant or get botox injections in my pits! :wink:
Hope it improves! :hearts:


lol its not my armpits, thank god! It's more my head/face/neck. Very embarrasing talking to ppl when you have sweat rolling off your forehead!! I have recently upped to 200mg and this sweat issue is ******* me!

Thanks for the replies :)
~magenta~

#6 kezza23

kezza23

    Newbie

  • Newbie
  • Pip
  • 6 posts

Posted 02 April 2009 - 10:48 AM

Hi

My husband has been taking sertraline for 3 weeks. For the first two weeks he had sweaty palms and sweaty legs but it has passed now. Hope yours passes soon.

Kelly

#7 blackdog22

blackdog22

    Junior Member

  • Junior Member
  • PipPip
  • 90 posts

Posted 02 April 2009 - 11:57 AM

This is what started out my day today. Been on Z about 4 weeks/37.5 for 1 week. I was drenched this morning. legs, back, face and chest. It was all on waking this morning. Disturbing, but I hope it will pass.

#8 smartcookie

smartcookie

    Newbie

  • Newbie
  • Pip
  • 10 posts

Posted 25 May 2009 - 08:41 PM

I am having this problem, too! I've been on 50mg since late March, and over the past 2-3 weeks I've noticed that I feel extremely HOT much of the time, even indoors with air conditioning. I always have to turn the temp. down to 65 degrees or less to feel any relief, and now I'm even sleeping with a fan pointed at me.

Did anyone experience this and then have it disappear? I am only 33 but I feel like I'm having hot flashes or something! :hearts:

#9 nofun4me

nofun4me

    Newbie

  • Newbie
  • Pip
  • 14 posts

Posted 06 June 2009 - 10:40 PM

I am having this problem, too! I've been on 50mg since late March, and over the past 2-3 weeks I've noticed that I feel extremely HOT much of the time, even indoors with air conditioning. I always have to turn the temp. down to 65 degrees or less to feel any relief, and now I'm even sleeping with a fan pointed at me.

Did anyone experience this and then have it disappear? I am only 33 but I feel like I'm having hot flashes or something! :hearts:



Sweating buckets like everyone else. If I do anything that has any physical exertion I soak my shirt and sweat drips off my face! I have been on Z (50mg) for 5 weeks now and minimal changes. The only thing that has changed is the night sweats, I use just lay in bed and sweat without covers on but now I am mostly dry....

good luck on the sweating as summer rolls around

#10 Luthien

Luthien

    Junior Member

  • Junior Member
  • PipPip
  • 59 posts
  • Location:Pacific Northwest

Posted 09 June 2009 - 09:36 PM

I've been on 200 mg of sertraline for about a month, and I started it maybe four months ago. I've also experienced increased sweating, especially at night. Last night I started sweating like mad at about 3:00 am. I woke up, soaking wet, and then was immediately freezing cold. My skin was covered in the worst gooseflesh I've ever experienced! My boyfriend got up and got me an extra blanket, but I sweated and shivered the rest of the night.

I'm seeing my doctor the day after tomorrow, so I'll bring this up with her. If she gives me any info, I'll pass it along here.
"They always say time changes things, but you actually have to change them yourself."
~Andy Warhol

#11 blueskyblues

blueskyblues

    Newbie

  • Newbie
  • Pip
  • 13 posts

Posted 13 June 2009 - 08:36 PM

I experience this also, definitely.
My problem is mostly night sweats.. I sweat a lot at night, and then wake up freezing cold in the middle of the night, not fun. For a while I kept a sweatshirt by my bed and would put on the sweatshirt, socks, and an extra blanket on top of me (!!) and then go back to bed. Strange for me because I've always liked it very cool when I sleep. I also have increased sweating on my palms and face when I get anxious (I never got this before, even when feeling anxiety).

Anyway - glad to hear I'm not alone with this... good luck everyone. :hearts:

#12 lonleysindy

lonleysindy

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,421 posts
  • Location:Canada

Posted 13 June 2009 - 08:48 PM

Hi there! I've always had excessive sweating problems from being on Prozac but now I am on 100mg of Zoloft and I'm sweating buckets! I only started taking them about a week ago so I'm holding thumbs that my body will adjust and the sweating will improve. If not I'll just use an extra strength deodrant or get botox injections in my pits! :wink:
Hope it improves! :hearts:


lol its not my armpits, thank god! It's more my head/face/neck. Very embarrasing talking to ppl when you have sweat rolling off your forehead!! I have recently upped to 200mg and this sweat issue is ******* me!

Thanks for the replies :)


I sweat in some strange areas as well and use anti-persperant everywhere i sweat. I wonder if it would work on your forehead. (seriously, i sweat under my chest, and where my butt and legs join, it works there so why not your neck and maybe your face.)
Love Yourself, Like You've Never Been Loved Before
Accept Yourself, Good and Bad
Posted Image

#13 MollyJoe19

MollyJoe19

    Just Registered

  • Just Registered
  • 1 posts

Posted 22 June 2009 - 12:30 AM

Does anybody suffer from increased sweating while taking Zoloft?

I'm on the generic brand of Zoloft (sertraline) and I sweat severly. I sweat at night and then wake up extremely cold. And when I'm out walking around or salsa dancing i have to tuck a paper towel around the back of my bra strap to catch the sweat from my back. It's so embarassing. I'm only 28 and I thought i was going through an early change. The condition truly alarmed me.

#14 Ajumbledmess

Ajumbledmess

    Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,822 posts
  • Gender:Female
  • Location:U.S.A

Posted 25 June 2009 - 03:44 PM

Does anybody suffer from increased sweating while taking Zoloft?

I'm on the generic brand of Zoloft (sertraline) and I sweat severly. I sweat at night and then wake up extremely cold. And when I'm out walking around or salsa dancing i have to tuck a paper towel around the back of my bra strap to catch the sweat from my back. It's so embarassing. I'm only 28 and I thought i was going through an early change. The condition truly alarmed me.



In the beginning, I would have the night sweats. I really hated that. But now I notice I sweat a lot more in general. But i would rather sweat then feel badly. Don't worry too much it does go from sweating to perspiring. If that makes sense.

Posted ImageAjumbledmessPosted Image

"Sometimes we need to hurt in order to grow we must fail in order to know we must lose in order to gain some lessons are learned best through pain."










0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users